Applied Mathematics and Computation, ( ISI ), Volume (186), No (1), Year (2007-3) , Pages (638-645)

Title : A new version of successive approximations method for solving sylvester matrix equations ( A new version of successive approximations method for solving sylvester matrix equations )

Authors: A. Kaabi , Asghar Kerayechian , Faezeh Toutounian Mashhad ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

This paper presents a new version of the successive approximations method for solving Sylvester equations AX − XB = C, where A and B are symmetric negative and positive definite matrices, respectively. This method is based on the block GMRES-Sylvester method. We also discuss the convergence of the new method. Some numerical experiments for obtaining the numerical solution of Sylvester equations are given. Numerical experiments show that the solution of Sylvester equations can be obtained with high accuracy and the new algorithm is a robust technique for solving Sylvester equations.

Keywords

Sylvester matrix equations;Field of values; Block GMRES Sylvester method;Successive approximations
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:203671,
author = {A. Kaabi and Kerayechian, Asghar and Toutounian Mashhad, Faezeh},
title = {A new version of successive approximations method for solving sylvester matrix equations},
journal = {Applied Mathematics and Computation},
year = {2007},
volume = {186},
number = {1},
month = {March},
issn = {0096-3003},
pages = {638--645},
numpages = {7},
keywords = {Sylvester matrix equations;Field of values; Block GMRES Sylvester method;Successive approximations method},
}

[Download]

%0 Journal Article
%T A new version of successive approximations method for solving sylvester matrix equations
%A A. Kaabi
%A Kerayechian, Asghar
%A Toutounian Mashhad, Faezeh
%J Applied Mathematics and Computation
%@ 0096-3003
%D 2007

[Download]